A Convergence Analysis of Hopscotch Methods for Fourth Order Parabolic Equations.
Numerische Mathematik, Tome 49 (1986), pp. 275-290
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
semi-discretization, stability, finite differences, recursion, hopscotch method, fourth-order
@article{NUMA_1986__49_133113,
author = {E. Jan W. ter Maten and G.L.G. Sleijpen},
title = {A {Convergence} {Analysis} of {Hopscotch} {Methods} for {Fourth} {Order} {Parabolic} {Equations.}},
journal = {Numerische Mathematik},
pages = {275--290},
year = {1986},
volume = {49},
zbl = {0608.65078},
url = {http://geodesic.mathdoc.fr/item/NUMA_1986__49_133113/}
}
E. Jan W. ter Maten; G.L.G. Sleijpen. A Convergence Analysis of Hopscotch Methods for Fourth Order Parabolic Equations.. Numerische Mathematik, Tome 49 (1986), pp. 275-290. http://geodesic.mathdoc.fr/item/NUMA_1986__49_133113/